# SDR HEED065709

- Difficulty date: December 14, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3193E
- Make and model: Bell 407
- Aircraft serial: 53276
- System (JASC): 6300 · Main Rotor Drive System
- Part: Link Assy
- Part number: 406012129101
- Condition: Worn
- Location: Main Rotor
- Part time: 566 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

BEARING WORN AND LEAKING GREASE.
